# SDR DALA2015102006257

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA AND COUNTERSINK AT LT WING ACCESS PLATE NR 1363C.  CORROSION ON SEATING AREA AND COUNTERSINK WAS REMOVED AND COUNTERSINK HOLES WERE MEASURED. MAX DIAMETER ALLOWABLE IS 0.532 AND MAX DIAMETER MEASURED IS 0.564, 3 ADJACENT HOLES. THEREFORE WAS FOUND OUT LIMITS AND WAS REPLACED IAW SRM 51-22-2A AND ACCESS PLATE NR 1363C WILL BE INSTALLED UNDER CARD JIC 2800-0120, JOB 001-0396.
